# SDR QXEA0000719

- Difficulty date: March 4, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Nicked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING TOP SKIN STRINGERS BETWEEN WS 7020 AND WS 8200 HAVE NUMEROUS AREAS WITH BARE ALUMINUM LIGHT ABRASIONS AND SMALL NICKS THAT HAVE LIGHT SURFACE CORROSION DEVELOPING.  REPAIRED IAW FOKKER SRM 51-10-04.
